User: Guest  Login
Document type:
journal article 
Author(s):
Clara, A; Rauch, S; Überbacher, C A; Felgenhauer, N; Drüge, G 
Title:
[High-dose magnesium sulfate in the treatment of aconite poisoning]. 
Abstract:
This article reports the case of a 62-year-old male patient who ingested the roots of Monkshood (Aconitum napellus) and white hellebore (Veratrum album) dissolved in alcohol with a suicidal intention and suffered cardiotoxic and neurotoxic symptoms. After contacting the Poison Information Centre ventricular arrhythmia was treated with high-dose magnesium sulphate as the only antiarrhythmic agent and subsequently a stable sinus rhythm could be established after approximately 3 h. Aconitum napellu...    »
 
Journal title abbreviation:
Anaesthesist 
Year:
2015 
Journal volume:
64 
Journal issue:
Pages contribution:
381-4 
Language:
de 
Print-ISSN:
0003-2417 
TUM Institution:
Toxikologische Abteilung